It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Through a communications error between me, my doctor and the pharmacy, I started out (in September) taking 40 mg in the morning and 40 mg in the evening. By the end of the week (actually 4 days of taking 2 doses) I was a mess - I couldn't sleep (or actually couldn't fall back asleep after waking up about 2 hours after going to bed) and it felt like someone had turned the idle up on my motor 2-3 notches. I was exhausted from not sleeping but felt like I had an energy rush being push through me at the same time.

I decided on my own (after being unable to reach my doctor) to stop the evening dose. I've been doing much better now with just the 40 mg in the morning. No real side effects. I've also started Benicar (40 mg) and Dynacirc (10 mg) for high blood pressure in the last 2-3 months and had some minor side effect issues from them.

The doctor told me later that I did the right thing, and to stay with the 40 mg if it's working for me. She had intended for the dosage to be 40 mg in the morning and 40 mg in the afternoon if needed (at least 6 hours after the morning dose). She said to never take it in the evening.....

I've noticed a definite improvement in my ADD symptoms....I've been on the correct dosage for just over 4 weeks. I'll see her again in late November - if I think I need more Strattera I plan to ask about one of the small dosage sizes for an afternoon dose, but so far I don't think that will be necessary.

Brief history:
50 year old male; about 220 pounds; prostate cancer survivor (surgery July 2005); ADD diagnosed early 2005; high blood pressure diagnosed July 2007 (170/115 at diagnosis), now under control through meds.





All times are GMT -7. The time now is 10:25 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!